On a representation of smooth invariants of Coxeter groups in terms of anisotropic spaces
Abstract
A smooth function invariant under the action of the Coxeter group can be represented as a function of basic invariants. We propose to describe the latter in terms of special anisotropic spaces, which enables us to obtain more precise estimates of its smoothness.Downloads
Published
25.04.1997
Issue
Section
Short communications
How to Cite
Gokhman, A. O. “On a Representation of Smooth Invariants of Coxeter Groups in Terms of Anisotropic Spaces”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 4, Apr. 1997, pp. 597–600, https://umj.imath.kiev.ua/index.php/umj/article/view/5037.